MathSciNet Relay Station
MathSciNet bibliographic data
MR1127725 (92j:60034) 60F10 (60J15)
Dembo, Amir; Karlin, Samuel Strong limit theorems of empirical distributions for large segmental exceedances of partial sums of Markov variables. Ann. Probab. 19 (1991), no. 4, 1756–1767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement